MathSciNet Relay Station
MathSciNet bibliographic data
MR1873424 15A60 (34D08 93D09)
Wirth, Fabian The generalized spectral radius and extremal norms. Linear Algebra Appl. 342 (2002), 17–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement